# SDR EE4Y2023100317405

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 50,616 hours, 32,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT EO # 53-120-003 ALLEGIANT EO INSTRUCTIONS ACCOMPLISHMENT WHICH IS RELATED WITH AD 2018-14-09 THERE WERE FOUND TWO (2 EA) FASTENER HOLES WITH CRACK INDICATION ON CROSSBEAM SPLICING AT FR 16 LHS (H8) AND AT FR 20 LHS (H26).

WORK PERFORMED:
NOSE FUSELAGE, CROSSBEAM JUNCTION AT FR16 AND FR20 (HOLE 8 AND HOLE 26) WERE REPAIRED IAW AIRBUS DOSSIER 81116458 AND COOPESA WORK A1M126 ITEM 2-15
